# SDR AALA20170413002

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 69,679 hours, 11,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1722331
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 39H HAS A BROKEN CONNECTOR.  REMOVED AND REPLACED CONNECTOR IAW SWPM 20-64-17.  OPERATIONAL CHECK IAW AMM 33-51-00 GOOD.
